# SDR TSAA9553210

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Hinge
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, INTERGRANULAR CORROSION NOTED ON FIXED DOOR HINGE AREA, LT GEAR.  CLEANED AND TREATED PER SRM 51-10-6.  AIRCRAFT RETURNED TO SERVICE.  (X)
